# SDR SWIA202507170525

- Difficulty date: May 25, 2025
- Submitted: July 17, 2025
- Operation: Air carrier
- Aircraft: N805SK
- Make and model: Cndair CL6002D24
- Aircraft serial: 15069
- Aircraft time: 43,134 hours, 29,229 cycles
- System (JASC): 5310 · Fuselage Main, Structure
- Part: Beam
- Condition: Cut
- Location: Zone 100
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

WHILE PERFORMING INSTALLATION OF THE AFT CARGO BAY DOOR PROXIMITY SENSOR PX102, FOUND AFT BAGGAGE BAY STRUCTURE BEAM CUT INTO FROM AFT BALANCE SPRING CABLE CAUSING BROKEN STRANDS AND FOUND CARGO DOOR AFT LOWER PULLEY BROKEN AT APPROX. FS1000.00.  (C-CHECK RO 07/16/2025)REPAIRED THE AFT CARGO DOOR TIE DOWN BEAM REF REO 690-53-61-1612 REV--, DATED 2025-06-11, CRJ900 SRM 51-42-06-001-001-A01, CRJ900 SRM 51-42-21-001-001-A01 AND DWG# MM670-35062 REV H. COMPLIED WITH 51-900-1002-SKY (CL600-2D24) STRUCTURAL MAJOR REPAIR(**RII**). SEE CONTINUATION FOR DETAILS.
